# SDR SIMA200626803

- Difficulty date: September 23, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM LGA HYDRAULIC SYSTEM 2 FLUID DROPPED TO `0` QUANTITY FOLLOWED BY ENGINE 2 HYDRAULIC PUMP FAILURE AND HYDRAULIC 2 LOW QUANTITY MESSAGE.  FOUND LOOSE ENGINE 2 HYDRAULIC PUMP CASE DRAIN HYDRAULIC LINE.  TIGHTEN NUT AND PERFORMED ENGINE DRIVEN PUMP INSPECTION CHECK, IAW AMM 29-10-03.  SERVICED HYDRAULIC SYSTEM 2 RESERVOIR IAW AMM 12-13-01.  BLEED HYDRAULIC 2 SYSTEM IAW AMM 29-00-00.  LEAKED AND OPERATIONAL CHECK GOOD IAW MM 29-10-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
